Thank you for sharing this experience.
As you may know, gabapentin and its prescription cognates are simply a restricted access and usually more expensive form of GABA, Gamma Aminobutryic Acid, one of many amino acids available as an OTC supplement. As such its most basic function is to down-regulate the nervous system. Think of it as a sea anchor to slow things down a bit, or in higher doses, an emergency brake.
Your symptom set is very like that of folks with chemical sensitivities who have been exposed to toxic chems that act as sources of overstimuation. It is also similar to those of some with bipolar disorder aka manic depression. I have experienced such things in those contexts more than once, and personally know others who have done so. GABA and other calming amino acids help in those cases as well. Both GABA and gabapentin are also effective in many cases of epilepsy, which is also an over-stimualation of the nervous system. Since this treatment has worked for you, overstimulation of your nervous system may be the reason for your symptoms, rather than the more commonly thought restriction of circulation. Poissibly, both were involved.
It is wonderful that you have found relief, and I am very glad for you. Now, it might be wise to look at the underlying causes of the problem and do some well-targeted lifestyle changes to avoid future problems of a similar nature. Dysregulation in any body system is often a case of shortage of or imbalances in alkaline minerals.
Keep seeking, applying, sharing accurate knowledge in order to
Keep seeking abundant life and joy!!!
NEVER EVER GIVE UP!!!